# SDR TRAX200800731

- Difficulty date: June 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 FLOORBEAM CORRODED OUT OF LIMITS.  PICKED UP EXISTING FASTENER HOLES RT 280 BEAM CC 670-341-75-7 IAW SRM 51-40-06.  (B)
